# SDR V0XD20160508091

- Difficulty date: May 5, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 29,308 hours, 19,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.00, STRINGER 2R HAS A CRACK.  R & R FRAME 333, BETWEEN STRINGER 0 - 8R IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-21-11, 51-25-16 & 51-32-54, AMM 51-21-01 & DWG SH 670-35625.
